# SDR DALA2022050203090

- Difficulty date: April 28, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 76,043 hours, 29,020 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Drag Fitting
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 INDICATIONS OF DEFECTS NOTED ON THE R/H #2 ENG PYLON #4 OPEN HOLE AT THE 12 OCLOCK POSITION LOOKING AFT IN THE SKIN & FITTING LAYERS.. VISUAL CONFIRMATION OF INDICATIONS ARE GOUGING & CORROSION. CORRECTIVE ACTION: COMPLIED WITH ER/A 598799-14AD REV ORIGINAL, ON R/H WING UPPER SKIN AND FITTING AT FWD DRAG FITTINGS, HOLE #4. REFERENCE LOG PAGES 2210942, 2210944 AND 2210946. (2214923)
